# SDR DALA2016061404681

- Difficulty date: June 13, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DAMAGE: CORROSION ON LT UPPER T/E BUSHINGS, 10 EA, BELOW HEATER BLANKET. BUSHINGS WERE REPLACED IAW PS-900-9-1, NR 06 PAR D, 1, A, SRM 51-30-10, PAR 7.
